# SDR 2005FA0000151

- Difficulty date: November 24, 2004
- Submitted: February 28, 2005
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Swivel
- Part number: 120A5211
- Condition: Cracked
- Location: Nose Gear
- Part time: 1,665 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF NOSE GEAR UPPER TRUNNION BOLTS FOUND CRACKS AROUND WELDS AND ON THE EARS FOR THE SWIVEL TUBE.  PROBABLE CAUSE EXCESSIVE STRESSES IN THIS AREA.  AT THIS TIME NO RECOMMENDATION UNTIL MFG MAKES DETERMINATION OF CAUSES.  (K)
